The warping, the torsion and the Neumann problems in a quasi-periodically perforated domain
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 1, p. 37-57
@article{M2AN_1994__28_1_37_0,
     author = {Mascarenhas, M. L. and Poli\v sevski, D.},
     title = {The warping, the torsion and the Neumann problems in a quasi-periodically perforated domain},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {28},
     number = {1},
     year = {1994},
     pages = {37-57},
     zbl = {0819.73003},
     mrnumber = {1259267},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1994__28_1_37_0}
}
Mascarenhas, M. L.; Poliševski, D. The warping, the torsion and the Neumann problems in a quasi-periodically perforated domain. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 1, pp. 37-57. http://www.numdam.org/item/M2AN_1994__28_1_37_0/

[1] G. Allaire, Homogénéisation et convergence à deux échelles. Applications à un problème de convection diffusion, C.R. Acad. Sci. Paris, t. 312, Série I (1991) pp. 581-586. | MR 1101037 | Zbl 0724.46033

[2] G. Allaire, Homogenization and two-scale convergence, S.I.A.M. J. Math. Anal., 23, 6, pp. 1482-1518 (1992). | MR 1185639 | Zbl 0770.35005

[3] D. Chenais, On the existence of a solution in a domain identification problem, J. Math. Anal. and Appl., 52 (1975) pp. 189-289. | MR 385666 | Zbl 0317.49005

[4] Ciorãnescu and J. S. J. Paulin, Homogenization in open sets with holes, J. Math. Anal. appl., 71 (1979) pp. 590-607. | MR 548785 | Zbl 0427.35073

[5] V. Girault and P. A. Raviart, Finite Element Approximation of the Navier-Stokes Equation, Lecture Notes in Math., vol. 749, Springer (1981). | MR 548867 | Zbl 0441.65081

[6] R. V. Kohn, Numerical Structural Optimization via a Relaxed Formulation, lecture given at N.A.T.O.-A.S.I. on Free Boundary Problems and Domain Homogenization Univ. Montreal (1990). | Zbl 0767.73049

[7] M. L. Mascarenhas and D. Polišsevski, Homogenization of the torsion problem with quasi-periodic structure, Numer. Funct. Anal. Optimiz, 13 (5 & 6), pp. 475-485 (1992). | MR 1187907 | Zbl 0761.35006

[8] M. L. Mascarenhas and L. Trabucho, Homogenized behaviour of a beam with multicellular cross section, Appl. Anal., vol. 38 (1990) pp. 97-119. | MR 1116177 | Zbl 0684.73005

[9] F. Murat, Compacité par compensation, Annali. Scuola Normale related Sup-Pisa, classe di Science, Serie IV, vol, v, n. 3 (1978). | Numdam | MR 506997

[10] G. Nguetseng, A general convergence result for a functional related to the theroy of homogenization, S.I.A.M. J. Math. Anal., vol. 20, n°3 (1989) pp. 608-623. | MR 990867 | Zbl 0688.35007

[11] G. Nguetseng, Asymptotic analysis for a stiff variational problem arising in Mechanics, S.I.A.M. J. Math. Anal., vol. 21, n° 6 (1990) pp. 1394-1414. | MR 1075584 | Zbl 0723.73011

[12] R. P. Sperb, Maximum Principles and their Application, (Mathematics in Science and Enginneering, vol. 157) Academic Press (1981). | MR 615561 | Zbl 0454.35001